# SDR FDEA201607172497

- Difficulty date: July 17, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 83,188 hours, 29,309 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 26C175282
- Condition: Unknown
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, L1 DOOR PRESS TO TEST FOR SLIDE WILL NOT ILLUMINATE   REMOVED AND REPLACED L1 DOOR SLIDE TEST LIGHT LENS ASSY IAW MM 25-61-03-2. ACFT OK TO CONTINUE.
